| Model Number |
1400300-15 |
| Medical Device Problem Codes |
Material Rupture (1546); Difficult to Advance (2920)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
05/26/2025
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported that the procedure was performed to treat a moderately calcified and tortuous lesion in the left circumflex (cx).The 3.0x15 nc trek neo balloon dilatation catheter (bdc) was prepared with no noted issues and advanced to the lesion with resistance.An attempt was made to inflate the balloon; however, the balloon ruptured during the second inflation at 8atms.The bdc was replaced with a new nc trek neo bdc and the procedure was continued.There were no adverse patient effects nor clinical delay.No additional information was provided.
Additional Manufacturer Narrative
The device was not returned for analysis.Production record and corrective and preventative actions (capa) reviews were performed and revealed no indication of a product quality issue.Additionally, a review of the complaint history identified no other similar complaints from this lot.Based on the information received, the investigation determined that the reported balloon rupture appears to be related to operational context.There was no leak noted to the balloon during preparation or during the first inflation, which suggests a product quality issue did not contribute to the reported difficulties.It was reported by the account that the balloon dilatation catheter (bdc) interacted with the moderately calcified anatomy resulting in the reported difficulty advancing the device and subsequently the balloon ruptured during the second inflation.There is no indication of a product quality issue with respect to the design, manufacture, or labeling of the device.